# SDR UPS01836926

- Difficulty date: September 15, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 36480113
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERTICAL STAB REAR SPAR FWD SIDE FITTING IN 4TH LIGHTENING HOLE FROM THE TOP IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED FITTING IAW DWG 36480113, AND SRM 51-1-20D.
